Dynamics of Partial Differential Equations

Volume 12 (2015)

Number 3

Trace formulas for fourth order operators on unit interval, II

Pages: 217 – 239

DOI: http://dx.doi.org/10.4310/DPDE.2015.v12.n3.a2

Authors

Andrey Badanin (Mathematical Physics Department, Faculty of Physics, St. Petersburg State University, St. Petersburg, Russia)

Evgeny Korotyaev (Mathematical Physics Department, Faculty of Physics, St. Petersburg State University, St. Petersburg, Russia)

Abstract

We consider self-adjoint fourth order operators on the unit interval with the Dirichlet type boundary conditions. For such operators we determine few trace formulas, similar to the case of Gelfand–Levitan formulas for second order operators.

Keywords

fourth order operator, trace formula, eigenvalue asymptotics

2010 Mathematics Subject Classification

34L20, 47E05

Full Text (PDF format)